# SDR UPS04442897

- Difficulty date: August 12, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Engine: Pwa JT9D7Q
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE UPPER DECK R-1 DOOR     REPLACE BATTERY PACK IAW MM 33-51-00.
